A New Unified Approach for the Simulation of a Wide Class of Directional Distributions

Kent, JT orcid.org/0000-0002-1861-8349, Ganeiber, AM and Mardia, KV (2018) A New Unified Approach for the Simulation of a Wide Class of Directional Distributions. Journal of Computational and Graphical Statistics, 27 (2). pp. 291-301. ISSN 1061-8600

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 American Statistical Association, Institute of Mathematical Statistics, and Interface Foundation of North America. This is an author produced version of a paper published in Journal of Computational and Graphical Statistics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: acceptance-rejection; angular central Gaussian distribution; Bingham distribution; bivariate von Mises sine distribution; matrix Fisher distribution; simulation efficiency
Dates:
  • Published: 3 April 2018
  • Accepted: 5 October 2017
  • Published (online): 16 October 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 Jan 2019 11:32
Last Modified: 04 Jan 2019 11:32
Status: Published
Publisher: Taylor and Francis
Identification Number: https://doi.org/10.1080/10618600.2017.1390468
Related URLs:

Share / Export

Statistics